# SDR 2001UALA02227

- Difficulty date: November 6, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 21,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AREA LEFT HAND BODY STATION 195 AT WL 207 OUTBOARD WEB CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED WEB.
